MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-576-15
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydra irrigation tubing was being prepared for use in a procedure on (b)(6) 2024.Upon opening the device package during preparation, a hair was found inside the sealed device package.The procedure was completed using another of the same device.There was no patient involvement with this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra irrigation tubing was being prepared for use in a procedure on (b)(6) 2024.Upon opening the device package during preparation, a hair was found inside the sealed device package.There was no patient involvement with this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.Block h10: investigation results the returned hydra irrigation tubing was analyzed.Visual evaluation found that the presence of a foreign material (hair/strand) inside the unopened device pouch.No other problems were noted.The reported event was confirmed.According to the manufacturer pfmea, current process controls include inspection and check during the seal pouch process for 5 pieces every 2 hours.Therefore, it is likely that this device was not one of the 5 pieces inspected and the presence of a foreign material was missed for this device.Based on all available information and analysis of the returned device, the most probable cause is quality control deficiency.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18835755
Report Number3005099803-2024-00827
Device Sequence Number15336625
Product Code FEQ
UDI-Device Identifier00840253108401
UDI-Public00840253108401
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryTC
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIT-576-15
Device Catalogue NumberSIT-576-15
Device Lot Number0000230923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown